MathSciNet Relay Station
MathSciNet bibliographic data
MR2046196 (2004k:30004) 30B40
Tumanov, A. A Morera type theorem in the strip. Math. Res. Lett. 11 (2004), no. 1, 23–29.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement